MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI 5; VISION SIDE CART

INTUITIVE SURGICAL, INC DAVINCI 5; VISION SIDE CART
Model Number 380746-45
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci assisted surgical procedure, the operating room staff encountered a "robot not connected to tower" message at the start of a procedure.Logs were unavailable at the time of the call.The technical support engineer (tse) instructed the customer to power down the system.The customer was unable to identify the specific blue fiber port on the tower connected to the robot.The tse then guided the customer to reseat all blue cable connections, but this did not resolve the issue.The tse had the customer power up the patient cart and vision tower in standalone mode, and both components powered up without errors.The tse inquired if a backup blue fiber cable was available, which the customer confirmed.The tse directed the customer to replace the robot's blue fiber cable and connect it to a different port on the tower.After switching the connection from tower blue fiber port 3 to port 2, the system booted up successfully, allowing the staff to proceed with the case.The customer reported event has no report of patient injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.The reported event was addressed with phone support.The issue was resolved after the staff replaced the blue fiber cable.No site visit was conducted.

Brand Name
DAVINCI 5
Common Device Name
VISION SIDE CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25118750
Report Number2955842-2026-24214
Device Sequence Number10289479
Product Code NAY
UDI-Device Identifier00886874119662
UDI-Public(01)00886874119662
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380746-45
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown